# SDR UPS203870

- Difficulty date: July 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 6516200109
- Condition: Cracked
- Location: Ws 553
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND CRACKED VERTICAL STIFFENER AT FS 553 ON L/W L/E.  REPLACED IAW SRM 51-30-2, M/M 36-00-01.
